1. Slow discharge from a wound. 2. Lacrimation; crying.
Medical Dictionary for the Health Professions and Nursing © Farlex 2012
Millodot: Dictionary of Optometry and Visual Science, 7th edition. © 2009 Butterworth-Heinemann
Patient discussion about weeping
Q. husband has horrible rash bil. below knees to his ankles. it is bright red yellow weeping cracks. On statins He has been on zocor for 15 years and we are so afraid this may have something to do with this drug. He has stopped taking the drug because the pain and weakness, and numbness in his legs is considerable
A. i looked up for side effects and i saw only "eczema" as a skin side effect. but it seems odd to me that after 15 years you got this kind of side effect. it should have appeared years ago. you know- it might be a very good idea to go and see a Dr... and not stopping a medication without warning..More discussions about weeping
This content is provided by iMedix and is subject to iMedix Terms. The Questions and Answers are not endorsed or recommended and are made available by patients, not doctors.